# SDR WX0A2020101473587

- Difficulty date: October 13, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N257NV
- Make and model: Airbus A320-214
- Aircraft serial: 8329
- Aircraft time: 6,203 hours, 3,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 832490
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (10WL) FAILED CABIN EMERGENCY LIGHT TEST.  REMOVED AND REPLACED EPSU BATTERY (10WL), IAW AMM 33-51-38.
